Drug info - Anyone know the side-effects of Zofran Ondansetron)?

Discussion in 'Various drugs not covered by other forums' started by alan, Jul 15, 2005.

  1. alan

    alan Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Jun 24, 2005
    Receiving chemotherapy myself, I have heard from the fellow users of the same treatment the praises of Zefron regarding curbing down its side effects, but no one seems to know about its side effects. Can anyone tell me the same so that I can prepare mentally for those?
     
  2. MrJim

    MrJim Gold Member

    Reputation Points:
    565
    Messages:
    830
    Joined:
    Apr 8, 2005
    Are you sure it is called Zefron? Could it be spelt differently? I can't find anything on it.
     
  3. tina2

    tina2 Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Jun 30, 2005
    You are right Jim, I think alan is talking about Zofran [​IMG]If you have not heard much about the side effects that is because it is not worth mentioning it is as simple as that. Think the other way if it had any hazardous side effects then that would be ideally the most talked about issue. Anyway I too being a patient of chemotherapy myself can assure you that its side effects are too mild and in general are well tolerated, so you do not have to be concerned about the same.
     
  4. MrJim

    MrJim Gold Member

    Reputation Points:
    565
    Messages:
    830
    Joined:
    Apr 8, 2005
    Hey alan,


    I copied the side effects from tina's link:
    <H2>Zofran Side Effects </H2>


    Intake of Zofran may lead to grave side effects like respiratory problems, closed throat, swollen lips, irregular heartbeats, muscle cramps or uncontrollable movements. As soon you feel any of the above-mentioned symptoms appearing, stop taking Zofran right then, as the consequences can be fatal. These side effects, although serious, are rarely found.


    Users of Zofran are often found to experience side effects like headache, tiredness, drowsiness, dizziness, tension, diarrhea or constipation.


    Remember not to ignore any of the side effects and take medical aid as and whenever required.
     
  5. als5555

    als5555 Newbie

    Reputation Points:
    9
    Messages:
    136
    Joined:
    Apr 14, 2005
    the mixing of zofran with chemo drugs can be dangerous indeed. my mothers cancer group friendalmost died from it last year. my mom has been battling lung and brain cancer for the last three years and i have been taking care of her when i'm not in school so that my dad can work more hours, and she tells me about every drug they put in her. she said that with zofran less then a percent of chemo patients can have terribly allergic reactions to it due to the combination of the chemo grugs and the individualls body chemistry. be carefull is all i can say. one of the only real ways to tell is to try it, but if you don't have the proper drugs to counter it you can wind up in big trouble. although if it works for you then it really can help, my mom does take it and it helps her, so good luck and i hope you are okay soon.Edited by: als5555